Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the notion of $ n$-cardinality

Author: Teodor C. Przymusiński
Journal: Proc. Amer. Math. Soc. 69 (1978), 333-338
MSC: Primary 04A05; Secondary 54A25, 54E35
MathSciNet review: 0491191
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we introduce and investigate the notion of n-cardinality, which turned out to be useful in constructions involving product spaces and has a number of interesting applications.

References [Enhancements On Off] (What's this?)

  • [A] A. V. Arhangel'skii, The power of bicompacta with first axiom of cardinality, Dokl. Akad. Nauk SSSR 187 (1969), 967-968 = Soviet Math. Dokl. 10 (1969), 951-955. MR 0251695 (40:4922)
  • [vD] E. van Douwen, A technique for constructing honest, locally compact submetrizable examples (to appear). MR 1192308 (94e:54047)
  • [E] R. Engelking, General topology, Polish Scientific Publishers, Warsaw, 1977. MR 0500780 (58:18316b)
  • [K] K. Kuratowski, Topology, vol. I, Academic Press, New York; PWN, Warsaw, 1966. MR 0217751 (36:840)
  • [K$ _{1}$] -, Applications of the Baire-category method to the problem of independent sets, Fund. Math. 81 (1974), 65-72. MR 0339092 (49:3855)
  • [P] T. C. Przymusiński, Normality and paracompactness in finite and countable cartesian products, Fund. Math. (to appear). MR 561584 (80m:54010)
  • [P$ _{1}$] -, On the dimension of product spaces and an example of M. Wage (to appear).
  • [P$ _{2}$] -, Products of perfectly normal spaces, Fund. Math. (to appear). MR 594312 (81m:54030)
  • [P$ _{3}$] -, Topological properties of product spaces and the notion of n-cardinality, Topology Proceedings, vol. 2, 1977 (to appear). MR 540608 (80k:54008)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 04A05, 54A25, 54E35

Retrieve articles in all journals with MSC: 04A05, 54A25, 54E35

Additional Information

Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society